# SDR AALA202509022700

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,122 hours, 41,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L2 AFT DOOR PRESSURE TO BE BELOW LIMITS PER RON PS CHK AT450-500 PSI. MAINTENANCE SERVICED L2 DOOR IAW AMM 52-13-00.
